# SDR 2006UALA01356

- Difficulty date: July 9, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 47,100 hours, 32,074 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR UPPER CHORD CRACKED AT FASTENER HOLE COMMON TO REAR SPAR UPPER CHORD, JUST INBOARD OF BEAM ATTACH POINT.  MAJOR REPAIR:  REPLACED MAIN LANDING GEAR BEAM ATTACH FITTING.
